# SDR HEEA079141

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,679 hours
- System (JASC): 2300 · Communications System
- Part: Mount
- Part number: 407530014101
- Part serial: 53328
- Condition: Corroded
- Location: Antenna
- Part time: 3,680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RADIO ANTENNA MOUNT.
